I am very unhappy with how thin my face has become over the last 3 months. It's very thin and guant? (Photos)

Hi, I am very unhappy with how thin my face has become over the last 3 months. It's very thin and guant. I am so depressed because of this. Please could you advise what I can do? Thanks, Emma

Doctor Answers 7

Face

There are a lot of treatment options if you are wanting to have more fullness to your face. Fillers can do a great job of improving this for you. I would recommend following up with a reputable injector for an evaluation.

Thin face

While fillers can correct areas in the face that need volumizing, I would recommend that you meet with an experienced physician who can better assess your issues. Weight loss can also cause changes such as this, so if you have had recent weight loss this may also be part of the changes you are now seeing. I would be cautious about doing too much, until you have a consult and exam by your physician to determine the best course for you. Best wishes. 

Pamela Stuart, MD
San Jose Physician
5.0 out of 5 stars 2 reviews

I am very unhappy with how thin my face has become over the last 3 months. It's very thin and guant?

Hello, and thanks for your question and photos. Unfortunately, it is difficult to recommend a specific treatment plan, given you are smiling in both of the provided photos. In order to determine the best treatment plan for you, I recommend an in-person consultation with an expert. Best of luck, Dr. Frucht.    

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Facial Re-volumization

Thank you for your question. As we age, we see the gravitational decent of our tissue, volume loss and decrease in elasticity. There are many new fillers that can give a very natural result. See a surgeon who can computer image you. This way you see what is realistic to expect based upon your anatomy.

Best wishes!

Greg Chernoff, MD
Indianapolis Facial Plastic Surgeon
4.8 out of 5 stars 27 reviews

Volume options for face/dermal filler

Hello Emma

It is difficult to assess facial volume from your pictures as they are taken at an angle and you are smiling in both.

When facial volume changes over the course of a few months in an otherwise healthy person, it is usually due to loss of bodyweight. If there has been unexplained weight loss, of course you should be evaluated by your physician.

Dermal filler is an excellent option for those who prefer to have more volume. You should perhaps start with a traditional temporary dermal filler such as Restylane LYFT. Over time, if you like the correction and don't want to have to get injected as often, you could "graduate" to a long lasting filler such as Bellafill- the 5 year filler. Voluma would be another option, but be aware that if you are doing just a syringe or two you are not likely to get the "2 year correction" which was seen in their studies when they used 5+ syringes. My colleagues who inject it have told me that 1 or 2 syringes is not lasting longer than the equivalent amount of Restylane LYFT- so I wouldn't pay A LOT more for Voluma...

Best, 

Lisa Vuich, MD

Lisa Vuich, MD
Nashua Physician
4.7 out of 5 stars 10 reviews

Thinning face

Hi Emma, I would recommend that you consider Sculptra. It is a collagen stimulator that is great for thin faces. It naturally rebuilds your collagen and lasts 2+ years. Most clients get 2-3 treatments of 1-2 vials each.

Justin Harper, MD
Columbus Physician
5.0 out of 5 stars 16 reviews

Thin Face and adding Volume

If you feel that your face is gaunt I would suggest that you consider adding volume with either Voluma or Sculptra.  Either of these products will give you the volume that you need to help you look better.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.